# SDR DL76L061064

- Difficulty date: December 25, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 78,553 hours, 11,937 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT ENG DRIVE LT CAME ON INTERMITTENT FOR ABOUT 3 MINS THEN STEADY ON CLIMB-OUT DISCONNECTED GEN IAW QRA LT IDG OUT TEMP AND IDG RISE TEMP BOTH 178.  FLT DECK IND T GEN DRIVE AND MTC MSG LT TEMP SENSOR.  OPENED LT ENG SERVICED IDG DRAINED APPROX 2 PINTS OF OIL-RECONNECTED IDG PERF ENG RUN GEN FIELD RESET VOLTS/FREQ NML.  REMOVED, CLEANED TEMP SENSOR C/PLUGS IND NML AND MTC MSG ERASED.  OPENED RT ENG PRECAUTIONARY FOUND IDG OVER SERVICED APPROX 2 PINTS  RETURNED A/C TO NML
